# SDR YENA2022060200551

- Difficulty date: June 1, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N983JT
- Make and model: Airbus A321-231
- Aircraft serial: 7739
- Aircraft time: 19,329 hours, 3,786 cycles
- Engine: Iae V2524A5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Protector
- Part number: 1803B000002
- Part serial: 1803B00LI000641
- Condition: Failed
- Location: 57hh
- Part time: 127 hours, 24 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#101, FLL-LAX. 'ENG 2 OVERSPEED PROT FAULT; SEE LOG PAGE 3266323, ITEM 1 (REMOVED AND REPLACED #2 ACSC IAW AMM 21-61-34, PER ASM 73.25.06. UNABLE TO PERFORM OPS CHECK DUE TO MDDR 474396" AIR PACK 2 REG FAUT/" PERFORMED ENG 1 & ENG 2 IDLE RUNS IAW AMM 71-00-00. NO DEFECTS WERE NOTED. UNABLE TO DUPLICATE " ENG 2 OVSPD PROT FAULT " MSG.) FOR CORRECTIVE ACTION PERFORMED IDLE RUN PER AMM 71-00-00. OPS CHECK GOOD.'
